Hail, Hot Spring
- When
- August 15, 4:05 PM CST
- Where
- Hot Spring County, 2 mi W of Caney
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.300, -93.183
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 15, 1:45 PM CST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CDT TUE AUG 15 2006 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FRONT CURRENTLY STALLED FROM SOUTH OF MONTICELLO TO BETWEEN MENA AND TEXARKANA. THE FRONT...ALONG WITH OUTFLOW FROM THIS MORNING/S STORMS WILL BE THE FOCUSING MECHANISMS FOR ISOLATED/WIDELY SCATTERED STORMS THIS AFTERNOON AND TONIGHT. COULD BE SOME ISOLATED STRONG STORMS TONIGHT...GIVEN AMOUNT OF WARMING AHEAD OF THE FRONT AND COOLING AIR ALOFT. WIND WOULD AGAIN BE THE PRIMARY THREAT IF ANY STRONG STORMS OCCUR. FRONT WILL SLOWLY MOVE SOUTHWARD THROUGH WEDNESDAY...STALLING OR WASHING OUT IN THE VICINITY OF THE ARKANSAS/LOUISIANA BORDER. HIGH PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY AND THURSDAY. WARMER TEMPERATURES WILL RETURN...WITH HEAT ADVISORY CONDITIONS POSSIBLE ONCE AGAIN BY FRIDAY. GFS MOS TEMPERATURES SEEM TO BE WARMING THINGS A BIT TOO QUICKLY... SO WENT A COUPLE OF DEGREES UNDER GUIDANCE FOR MOST LOCATIONS. WENT CLOSER TO THE FWC NUMBERS...BUT NOT QUITE AS COOL AS THE MET NUMBERS. && .LONG TERM...SATURDAY THROUGH TUESDAY CENTER OF THE UPPER LEVEL RIDGE GRADUALLY SHIFTS A BIT TO THE SOUTHWEST DURING THE EXTENDED TERM...PUTTING THE FORECAST AREA UNDER A NWLY FLOW ALOFT BY LATE TUESDAY. LOOKS LIKE ANOTHER FRONT WILL BE TRYING TO MAKE ITS WAY DOWN INTO THE STATE DURING THE EXTENDED TERM. NOT TOO CONFIDENT OF THE WAY THE MODELS ARE HANDLING THE MOVEMENT OF THE FRONT AT THIS TIME...BUT IT APPEARS THAT IT WILL PROBABLY DRIFT INTO THE VICINITY OF NRN AR/SRN MO ON SUNDAY. FRONT WILL LIKELY STALL OUT SOMEWHERE...MY BEST GUESS IS SOMEWHERE ACROSS THE SOUTHERN HALF OF THE STATE ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 70 94 71 95 / 20 10 10 10 HARRISON AR 64 89 67 92 / 20 10 10 10 HOT SPRINGS AR 75 95 72 96 / 20 10 10 10 PINE BLUFF AR 72 93 70 95 / 20 10 10 10 MOUNTAIN HOME AR 65 92 66 92 / 10 10 10 10 MONTICELLO AR 75 96 73 98 / 20 10 10 10 SEARCY AR 68 94 68 94 / 20 10 10 10 MOUNT IDA AR 67 98 68 97 / 20 10 10 10 RUSSELLVILLE AR 69 91 68 94 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...53
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE AUG 15 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE AUG 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAKENING COLD FRONT WILL BE IN ARKANSAS TODAY AND TONIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THE BEST CHANCE WILL BE THIS AFTERNOON AND EVENING. ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS...ESPECIALLY DURING THE MID TO LATE AFTERNOON. ALSO LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS. THIS COULD PRODUCE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. THE PRESENCE OF THE FRONT AND CLOUDINESS SHOULD HOLD TEMPERATURES DOWN SOMEWHAT TODAY. HOWEVER IT WILL STILL BE HOT AND HUMID IN MOST AREAS AND THE HEAT INDEX COULD APPROACH 105 IN SOME AREAS DURING THE AFTERNOON. ALTHOUGH A HEAT ADVISORY HAS NOT BEEN ISSUED FOR TODAY...PEOPLE PLANNING ON SPENDING CONSIDERABLE TIME OUTDOORS TODAY WILL STILL NEED TO TAKE PRECAUTIONS AGAINST TOO MUCH EXPOSURE TO THE HEAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THERE WILL BE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED STORM OR TWO WITH DAMAGING WINDS OR VERY HEAVY RAINS WHICH COULD PRODUCE SOME FLOODING WILL BE POSSIBLE. ALSO HOT AND HUMID WEATHER WILL BE THE RULE THROUGH THE PERIOD. AT THIS TIME IT DOES NOT LOOK LIKE HEAT ADVISORIES WILL BE NECESSARY...BUT PEOPLE SHOULD CONTINUE TO TAKE PRECAUTIONS AGAINST TOO MUCH EXPOSURE TO THE HOT AND HUMID WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 29
The Little Rock radar (KLZK), 103 km away, was scanning. The volume nearest the first event began at 22:06 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5532002.